# SDR SWAA2022011932000

- Difficulty date: September 19, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF IS DENTED AND CORRODED. / FOUND CORROSION ON AFT CARGO FLOOR PANEL 140BF IN AREA OF 1' X 59' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1. FABRICATED NEW AFT CARGO FLOOR PANEL 140BF FROM.071 2024T3 LOT#5047701 IAW SRM 53-60-53-01-1 AND BOEING DWG 453A2610
